# SDR DL75K050398

- Difficulty date: July 22, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 17,715 hours, 7,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FA ADVISED OF ELECTRICAL SMELL IN FWD GALLEY.  CONTRACT MTC THOROUGHLY INSPECTED AIRCRAFT AND RAN PACKS.
